# SDR DL757001105

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 48,274 hours, 26,036 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

PRIOR TO T/O, STRONG ELECTRICAL SMELL AFTER EXT LIGHTS WERE TURNED ON.  FOUND SOURCE OF SMELL TO BE LEFT RUNWAY TURNOFF LIGHT SWITCH.  REPLACED COCKPIT OVERHEAD PANEL.
